MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGICAL PATCH; MESH, SURGICAL

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGICAL PATCH; MESH, SURGICAL
Catalog Number E1P6
Medical Device Problem Code Delamination (2904)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the device for evaluation.However, we could evaluate the complaint device since it was returned to us dry.As a result, the patch has shrinked significantly and had lost all of its physical and chemical properties.We received 5 small pieces of the patch.We could not conclusively determine the root cause of the defect.Device was checked by the operating team prior to the start of the procedure and was found to be acceptable.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.All of the (b)(4) units of the xenosure patches manufactured in this lot number has been sold.We have not received any other complaints of similar nature for devices from this lot.There was no injury to the patient as the result of this incident.Procedure was completed by implanting a new patch.We have contacted the hospital to provide us with further information on this case.However, we have not yet heard anything back from the hospital.
 
Event or Problem Description
Xenosure patch frayed after being sutured in the patient.So, the patch was explanted and replaced with an another patch.

Brand Name
XENOSURE BIOLOGICAL PATCH
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key7100932
Report Number1220948-2017-00070
Device Sequence Number1874232
Product Code FTM
UDI-Device Identifier00840663106288
UDI-Public00840663106288
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/05/2017
Device Catalogue NumberE1P6
Device Lot NumberXBU2833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2017
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;